# SDR ASAA2021022634199

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,870 hours, 14,110 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT SIDE OVERHEAT LIGHT ILLUMINATED IN FLIGHT (20 MIN AFTER T/O AT 30K FT). GROUNDED - YES. CYCLED SWITCH IAW QRH.
